Strong eptopics and headaches

Hi it has been 13 weeks since my ablation, I had been well up until about 4 weeks ago. I have been suffering with eptopics on an almost daily basis, most of the time they are mild and I can ignore them and get on with my daily business but I have had bouts where they are more severe. When they are severe the thumps are quite strong and I get breathless and tired. I have also been suffering with headaches quite a lot lately. I am seeing my EP on Thursday so will tell him about my symptoms but wondered if any one else felt like this after an ablation.

9 Replies

oldestnewest
  • Do try the slow deep breathing exercise. Search top right if you don;pt already know about them.

  • Hi Bob, I do try and focus on my breathing when the eptopics are quite bad. It does tend to help.

    Thanks Shelly

  • I have been getting daily migraines since my ablation. They are the kind with an aura. It is very concerning to me and am hoping for some relief soon. Any information or advice would be helpful.

  • I suffered from migraines for two days after my ablation along with the auras too. It did pass and I haven't had any more of them since my ablation in June 2017.

  • This is normal and due to the transeptal puncture when going from right to left atria. Should pass after a few weeks.

  • Going on 3 weeks of migraine with aura. So hoping you are right and it passes soon. Starting to lose my mind worrying. Also, why is my cardiologist not acknowledging this at ? Seems like someone should know about this. Thank you for responding.

  • Ask them! Make sue they know how much worry it causes when they don;t warn you of probable results of the ablation. This is not rare at all.

  • I am three weeks post ablation having migraines every day wondering if it is side effects of multaq med

  • My ablation was done in June and I also have suffered from ectopics almost constantly. Until the healing and recovery is complete I have been taking 50mg of Flecainide twice daily. It has helped tremendously! I was so afraid of taking it but I am feeling better. I still have a few but not all day long. Hope you feel better soon.

You may also like...